MathSciNet Relay Station
MathSciNet bibliographic data
MR384940 20E99
Pickel, P. F. Nilpotent-by-finite groups with isomorphic finite quotients. Trans. Amer. Math. Soc. 183 (1973), 313–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement